# SDR SWAA2024010236427

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 24,574 hours, 11,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD COVER OF MID-CABIN OVER WING EXIT SIGN MISSING<[01] INSTALLED OVER WING EMERGENCY EXIT SIGN FWD COVER PER AMM SIP
